| Catalog Number |
383312 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd saf-t-intima leaked the following information was provided by the initial reporter; nurse from the department of neurology, (b)(6) hospital, performed maintenance on the patient's indwelling needle catheter on (b)(6) 2023.After clamping the clamp, he found that the catheter extension tube was leaking.Careful observation found that it was from the extension tube clamp.Rupture.The nurses in the department reported that this situation has occurred about 10 times in the past month.We hope that our company will investigate clearly, pay attention to it, avoid this situation from happening again, find out the reasons and provide a reply.
Additional Manufacturer Narrative
Our quality engineer inspected the 1 video submitted for evaluation.The reported issue of leakage placement was confirmed upon inspection of the video.Bd cannot confirm the cause of the failure since no sample was returned for evaluation.We would be very interested in examining product that does not meet your expectations and our quality standards.Examination of the actual product involved may provide clarification as to the cause of the reported failure.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.We regret any inconveniences this incident may have caused you and your facility.
Event or Problem Description
No additional information received.